# SDR 06FDEA1008

- Difficulty date: March 12, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 48,738 hours, 9,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24441
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD TRAILING EDGE FLAP LOWER SURFACE FOUND WITH DENTS AT OUTBOARD MID AREA.  REPAIRED AS PER SRM 57-10-00 VOLUME I, FIGURE 2.  CLASSIFIED AS MAJOR REPAIR   PER GMM   6-2-100.
